Elia, Petros and Sethuraman, BA and Kumar, Vijay P (2007) Perfect Space-Time Codes for Any Number of Antennas. In: IEEE Transactions on Information Theory, 53 (11). pp. 3853-3868.
perfect.pdf - Published Version
Restricted to Registered users only
Download (566Kb) | Request a copy
In a recent paper, perfect (n times n) space-time codes were introduced as the class of linear dispersion space-time (ST) codes having full rate, nonvanishing determinant, a signal constellation isomorphic to either the rectangular or hexagonal lattices in 2n 2 dimensions, and uniform average transmitted energy per antenna. Consequence of these conditions include optimality of perfect codes with respect to the Zheng-Tse diversity-multiplexing gain tradeoff (DMT), as well as excellent low signal-to-noise ratio (SNR) performance. Yet perfect space-time codes have been constructed only for two, three, four, and six transmit antennas. In this paper, we construct perfect codes for all channel dimensions, present some additional attributes of this class of ST codes, and extend the notion of a perfect code to the rectangular case.
|Item Type:||Journal Article|
|Additional Information:||Copyright 2008 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.|
|Keywords:||Diversity–multiplexing tradeoff (DMT);division algebras; multiple-input multiple-output (MIMO);perfect space–time (ST) codes.|
|Department/Centre:||Division of Electrical Sciences > Electrical Communication Engineering|
|Date Deposited:||13 May 2009 06:02|
|Last Modified:||19 Sep 2010 04:52|
Actions (login required)